Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 13 > No. 5


Lomax-Rayleigh Distribution with an Application

PP: 741-748
Osvaldo Venegas, Yuri A. Iriarte, Juan M. Astorga, He ́ctor W. Go ́mez,
We propose and study a two-parameter univariate distribution called the Lomax-Rayleigh distribution, which is shown to belong to the Lomax-Weibull family of distributions. It is generated using the Lomax-G generator class of distributions. Various structural properties including expressions for the moments, skewness and kurtosis coefficients of the distribution are derived. The model parameters are estimated by moment and maximum likelihood methods. We hope that the distribution proposed here serves as an alternative model to other models with two parameters proposed in the literature for modeling real data in many areas.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved